# SDR ASAA2025111163078

- Difficulty date: November 11, 2025
- Submitted: December 17, 2025
- Operation: Air carrier
- Aircraft: N549AS
- Make and model: Boeing 737-8FH
- Aircraft serial: 30824
- Aircraft time: 68,466 hours, 24,432 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 147A566022
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT INTERCOSTAL AT BS 947.5 APPROX, RBL 51 HAS SEVERAL AREAS OF CORROSION.  GROUNDED - YES.  REMOVED CORROSION ON INTERCOSTAL AT BS. 947 RBL 51, LOST .045" OF MATERIAL,  FOUND BEYOND LIMITS IAW SRM 53-70-51-1A-1,  R & R INTERCOSTAL PO 1137621.1 IAW SRM 51-40-02, AND DWG 147A5650, REV A.
